Operators of finite rank in unitary representations of exponential Lie groups

Poguntke D (1982)
Mathematische Annalen 259(3): 371-383.

Download
OA
Journal Article | Published | English
Author
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Poguntke D. Operators of finite rank in unitary representations of exponential Lie groups. Mathematische Annalen. 1982;259(3):371-383.
Poguntke, D. (1982). Operators of finite rank in unitary representations of exponential Lie groups. Mathematische Annalen, 259(3), 371-383.
Poguntke, D. (1982). Operators of finite rank in unitary representations of exponential Lie groups. Mathematische Annalen 259, 371-383.
Poguntke, D., 1982. Operators of finite rank in unitary representations of exponential Lie groups. Mathematische Annalen, 259(3), p 371-383.
D. Poguntke, “Operators of finite rank in unitary representations of exponential Lie groups”, Mathematische Annalen, vol. 259, 1982, pp. 371-383.
Poguntke, D.: Operators of finite rank in unitary representations of exponential Lie groups. Mathematische Annalen. 259, 371-383 (1982).
Poguntke, Detlev. “Operators of finite rank in unitary representations of exponential Lie groups”. Mathematische Annalen 259.3 (1982): 371-383.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar